Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 15 found articles
 
 
  Solutions of Ginzburg-Landau equations with weight and minimizers of the renormalized energy
 
 
Title: Solutions of Ginzburg-Landau equations with weight and minimizers of the renormalized energy
Author: Kou, Yanlei
Ding, Shijin
Appeared in: Applied mathematics. Series B
Paging: Volume 22 (2007) nr. 1 pages 48-60
Year: 2007
Contents:
Publisher: Editorial Committee of Applied Mathematics, Hangzhou
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands